# SDR WX0A070710

- Difficulty date: December 17, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910092512
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP CENTER VANE DENTED ON INBOARD SIDE STA XTE 215 AREA.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND BONDED IAW MD80 SRM 57-03 FIG 11.
